On the semigroups of order-decreasing finite full transformations

Abdullahi Umar

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)129-142
Number of pages14
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume120
Issue number1-2
DOIs
Publication statusPublished - 1992

Fingerprint

Semigroup

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the semigroups of order-decreasing finite full transformations. / Umar, Abdullahi.

In: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 120, No. 1-2, 1992, p. 129-142.

Research output: Contribution to journalArticle

@article{423c682e33ca40bb8828ea45844b077d,
title = "On the semigroups of order-decreasing finite full transformations",
author = "Abdullahi Umar",
year = "1992",
doi = "10.1017/S0308210500015031",
language = "English",
volume = "120",
pages = "129--142",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "1-2",

}

TY - JOUR

T1 - On the semigroups of order-decreasing finite full transformations

AU - Umar, Abdullahi

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84974125660&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974125660&partnerID=8YFLogxK

U2 - 10.1017/S0308210500015031

DO - 10.1017/S0308210500015031

M3 - Article

VL - 120

SP - 129

EP - 142

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 1-2

ER -